# SDR 2007UALA02191

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 37,766 hours, 13,285 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 42R BETWEEN FR 27 AND 28 HAD A DRILL MARK BLENDED OUT BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED: INSTALLED A REPAIR ANGLE.
